# SDR UIEA2025071100930

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL PLATE FOUND 2 EA FASTENER HOLE SEM AT UPR DECK LH STA860 TENSION TIE AREA.  STEEL PLATE REPLACED CARRIED OUT AS PER RI-53-20-17745 REV.A. NO FURTHER DEFECTS NOTED.
